# SDR IPXA10559488

- Difficulty date: April 19, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN:  SCREW DAMAGE TO FRAME BOTTOM EDGE, STATION 395, ADJACENT TO STR 15L.  FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGE & INSTALLED RIVET PER EO B757-5310-19952-D.
